# SDR DALA2019021300943

- Difficulty date: February 12, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N505DN
- Make and model: Airbus A350-941
- Aircraft serial: 0164
- Aircraft time: 5,388 hours, 479 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Rccb
- Condition: Failed
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO ALL EMERGENCY LIGHTS ILLUMINATED, IFE AND LAVATORIES LOST POWER. CREW RESET CIDS 1 AND 2 WITH NO HELP. ON ARRIVAL TRANSFERRING POWER FROM ENGINES TO APU, ALL POWER WAS RESTORED. REPLACED DC RCCB (11PN). LP 4983381
